Population-Monotonic Solutions to the Problem of Fair Division When Preferences Are Single-Peaked
Economic Theory, 1995, vol. 5, issue 2, 229-46
References: Add references at CitEc
Citations: View citations in EconPapers (49) Track citations by RSS feed
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Working Paper: Population-Monotonic Solutions to the Problem of Fair Division when Preferences are Single-Peaked (1991)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:5:y:1995:i:2:p:229-46
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().